# SDR UALA2011061302897

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 78,321 hours, 12,610 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Shutdown
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK DROPPED OFF SEVERAL TIMES ON ARRIVAL WITH POWER ABOVE FLT IDLE.  REPLACED HIGH PRESSURE SHUTOFF VALVE PER MM.  REPLACED HPC, RAN ENG OPS GOOD.
